# SDR CALA2017060501702

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 48,428 hours, 15,988 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Dirty
- Location: R1 Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLIDE STAYED ON WHEN FA ATTEMPTED TO DISENGAGE THE R1 DOOR. CLEANED GIRT BAR POSITION SENSORS, OPS NORMAL
